# SDR SWAA2023112714475

- Difficulty date: October 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID PASSENGER CABIN BS713 RBL67 WL202. MARKED<[01] 'REFER TO FAULT TTG8Q00P7PBV WHERE EA 23-153-03217 WAS ADDED AS A SUBTASK.';[02] VERIFIED CORRECTIVE ACTION #1;[03] REFER TO FAULT TTG8Q00P7PBV WHERE EA 23-153-03217 WAS ADDED AS A SUBTASK.
